Korean J. Math.  Vol 21, No 4 (2013)  pp.401-419
DOI: https://doi.org/10.11568/kjm.2013.21.4.401

On almost n-simply presented Abelian p-groups

Peter Danchev


Let $n\geq 0$ be an arbitrary integer. We define the class of {\it almost $n$-simply presented} abelian $p$-groups. It naturally strengthens all the notions of almost simply presented groups introduced by Hill and Ullery in Czechoslovak Math. J. (1996), $n$-simply presented $p$-groups defined by the present author and Keef in Houston J. Math. (2012), and almost $\omega_1$-$p^{\omega+n}$-projective groups developed by the same author in an upcoming publication [3]. Some comprehensive characterizations of the new concept are established such as Nunke-esque results as well as results on direct summands and $\omega_1$-bijections.

Subject classification



Full Text:



B. Balof and P. Keef, {it Invariants on primary abelian groups and a problem of Nunke,/} Note Mat. {bf 29} (2) (2009), 83--114. (Google Scholar)

P. Danchev, {it On extensions of primary almost totally projective groups,/} Math. Bohemica {bf 133} (2) (2008), 149--155. (Google Scholar)

P. Danchev, {it On almost $omega_1$-$p^{omega+n}$-projective abelian $p$-groups,/} accepted. (Google Scholar)

P. Danchev, {it On $omega_1$-$n$-simply presented abelian $p$-groups,/} submitted. (Google Scholar)

P. Danchev and P. Keef, {it Generalized Wallace theorems,/} Math. Scand. {bf 104} (1) (2009), 33--50. (Google Scholar)

P. Danchev and P. Keef, {it Nice elongations of primary abelian groups,/} Publ. Mat. {bf 54} (2) (2010), 317--339. (Google Scholar)

P. Danchev and P. Keef, {it An application of set theory to $omega+n$-totally $p^{omega+n}$-projective primary abelian groups,/} Mediterr. J. Math. (4) {bf 8} (2011), 525--542. (Google Scholar)

L. Fuchs, Infinite Abelian Groups, volumes I and II, Acad. Press, New York and London, 1970 and 1973. (Google Scholar)

P. Griffith, Infinite Abelian Group Theory, The University of Chicago Press, Chicago-London, 1970. (Google Scholar)

P. Hill, {it Almost coproducts of finite cyclic groups,/} Comment. Math. Univ. Carolin. {bf 36} (4) (1995), 795--804. (Google Scholar)

P. Hill and W. Ullery, {it Isotype separable subgroups of totally projective groups,/} Abelian Groups and Modules, Proc. Padova Conf., Padova 1994, Kluwer Acad. Publ. {bf 343} (1995), 291--300. (Google Scholar)

P. Hill and W. Ullery, {it Almost totally projective groups,/} Czechoslovak Math. J. {bf 46} (2) (1996), 249--258. (Google Scholar)

P. Keef, {it On $omega_1$-$p^{omega+n}$-projective primary abelian groups,/} J. Algebra Numb. Th. Acad. {bf 1} (1) (2010), 41--75. (Google Scholar)

P. Keef and P. Danchev, {it On $n$-simply presented primary abelian groups,/} Houston J. Math. {bf 38} (4) (2012), 1027--1050. (Google Scholar)

P. Keef and P. Danchev, {it On $m,n$-balanced projective and $m,n$-totally pojective primary abelian groups,/} J. Korean Math. Soc. {bf 50} (2) (2013), 307--330. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr